Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why am I having rapid heart beat after driving my scooter?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
this may be the dumbest question you ever received but can being near an electric motor for a hour or more cause increased heart rate I should have explained. when I ride my mobility scooter for any length of time I get rapid heart beat and then hyperventilate
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Sudhir 3 hours later
Brief Answer: Unlikely to be motor related Detailed Answer: Hello, This is unlikely to be motor related.But can be due to exertion or some way reduced ventilation when you ride. Again one more important thing to consider is the feeling of any anxiety or stress while riding as that can cause such symptoms. If you have noticed such symptoms with any other physical activity in that case I would recommend an evaluation for heart and lungs. So I would suggest a routine clinical evaluation by your family doctor.If he/she finds anything suspicious then you can opt for investigations and specialized care. I don't feel this should a cause worry, but just a concern. Hope this answers your question.Please ask if there are any doubts. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor